# SDR 05FDEA04369

- Difficulty date: December 14, 2005
- Submitted: December 20, 2005
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 791
- Aircraft time: 11,183 hours, 6,260 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Location: Unknown
- Stage of operation: TO
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: C

## Discrepancy

T/O FROM RWY 23R IND WIND 120/09 T/O ROLL SEEMED  NORMAL UNTIL ABOUT 110KTS.  ACCELERATION SLOWED AT APPROX 125KNTS N1S BOTH ENGS STARTED TO ROLL BACK.  TARGET N1 WAS 96.1.  ABORTED AT 130KTS WHILE N1 WAS DECELERATING THRU 89%. V1 139, VR 139, V2 143.
